Couldn't find what you looking for?

TRY OUR SEARCH!


I realized I have a problem with my organism, and I decided to visit my doctor. My problems were hat I sweat more at night, my right eye twitches all the time, and I wake up a lot at night. I am really trying to be patient because for one my fatigue and anxiety over all of this. All these symptoms lead my doctor to test me for Hyperthyroidism, which turned to be my disease. Can you tell me something more about it?

Loading...


You have symptoms of Hyperthyroidism, but there are more others that could make your doctor think about this disorder. These other symptoms include hair loss, heart palpitations, diaphoresis, muscle twitching and anxiety. Anyway, your doctor needs to know that hair loss and heart palpitations are not common side effects of Prilosec. I hope that your doctor diagnosed you with specific blood tests for thyroid function. If he did, the next step you need to take is to have an EKG to check skipped beats. If all of these tests were normal I would begin to have an increased suspicion that, your symptoms could be related to acid reflux, menopause or anxiety. That is why your doctor should be sure if he diagnoses you with something like this. I believe he makes all exams on you and that must be problem with you. Then, you will be possible to treat your condition. I hope you will get treatment best for you, and you will get rid of these symptoms of eye twitching, anxiety and fatigue soon.
Reply

Loading...